# SDR DALA107183238

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 54,096 hours, 23,318 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
